# SDR DALA2016082306172

- Difficulty date: August 2, 2016
- Submitted: August 23, 2016
- Operation: Air carrier
- Aircraft: N921DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53583
- Aircraft time: 43,345 hours, 29,268 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 1250-1269
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSP WEB CORRODED, BS 1250 - 1269.  FOUND TO BE OUT OF LIMITS.  REPAIRED IAW PRI/ERA 549059-14.
